# SDR ASOA201907217075

- Difficulty date: July 21, 2019
- Submitted: July 21, 2019
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 44,156 hours, 33,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 14568000429
- Part serial: 056
- Condition: Delaminated
- Location: Te Flap
- Part time: 44,156 hours, 33,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP TOP SURFACE HAS AREA OF DELAMINATION AT INBOARD END OF FLAP AT TRAILING EDGE. - CORRECTIVE ACTION - REPAIRED FLAP SURFACE IAW SRM 51-72-03 AND SRM 57-52-00, STEP 5.A.3.
